Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 46, NWS Lincoln, IL

June 27, 20104 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 27, 2010, 7:01 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2010, 7:01 PM CDT (00:01 UTC)
Expired
Jun 28, 2010, 1:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, IL, Effingham County, IL, Jasper County, IL, Shelby County, IL

The radar

The Evansville,IN radar (KVWX), 116 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 8:30 PM CDTHEAVY RAIN 1.57Watson, ILRAIN FELL IN 1.5 HOURS...SWOP REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1416 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WGUS53 KILX 280001
FFWILX
ILC035-049-079-173-280600-
/O.NEW.KILX.FF.W.0046.100628T0001Z-100628T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT SUN JUN 27 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHWESTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
  SOUTHEASTERN SHELBY COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 100 AM CDT MONDAY.

* AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  MULTIPLE THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE    
  WARNED AREA. 1.5 TO 2 INCHES PER HOUR IS EXPECTED AS THE           
  THUNDERSTORMS MOVE THROUGH THE AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EFFINGHAM...TOLEDO...ALTAMONT...BEECHER CITY...DIETERICH...
  JEWETT...MONTROSE...SHUMWAY...TEUTOPOLIS...WATSON AND WHEELER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3893 8882 3920 8881 3929 8820 3899 8818

$$

AUTEN
1 follow-up statement
143 
WGUS73 KILX 280551
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1251 AM CDT MON JUN 28 2010

ILC035-049-079-173-280606-
/O.EXP.KILX.FF.W.0046.000000T0000Z-100628T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-EFFINGHAM IL-CUMBERLAND IL-SHELBY IL-
1251 AM CDT MON JUN 28 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
SHELBY...SOUTHWESTERN CUMBERLAND...EFFINGHAM AND NORTHWESTERN JASPER
COUNTIES HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3893 8882 3920 8881 3929 8820 3899 8818

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 6:15 PM CDT, 46 minutes earlier.

Area forecast discussion, Jun 27, 6:15 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
615 PM CDT SUN JUN 27 2010

.DISCUSSION...
ISSUED 259 PM CDT SUN JUN 27 2010

MODELS VERY SIMILAR WITH UPPER LEVEL PATTER BUT DIFFER WITH SFC
FEATURES AND PCPN PLACEMENT AND AMOUNTS. HAVE FOLLOWED CLOSELY TO
THE 4KM WRF AND NAM12 SO WILL PROBABLY STICK CLOSE TO THAT AGAIN FOR
THE FIRST 12-24HRS. MAIN CONCERNS IN THE SHORT TERM ARE THE PCPN
CHANCES THIS EVENING AND TOMORROW OVER THE CWA...AND HOW COOL TEMPS
WILL GET BY MIDDLE OF THE WEEK.

EXTENDED MODELS HAVE SOME AGREEMENT FIRST COUPLE OF DAYS BUT DIFFER
ON HANDLING OF REMNANTS OF ALEX IN THE LATER PERIODS. GFS APPEARS TO
BE AN OUTLIER SO WILL FOLLOW ECMWF FOR NOW AND SEE HOW ALEX EVOLVES
NEXT SEVERAL DAYS. LONG TERM CONCERNS INCLUDE TEMPS AND ANY CHANCES
OF PCPN FOR NEXT SUNDAY...INDEPENDENCE DAY.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
OUTFLOW BOUNDARY FROM LAST NIGHTS CONVECTION PUSHED THROUGH AND
OVERTURNED THE ATMOSPHERE ENOUGH THAT SPECIAL 18Z UA FLIGHT
INDICATED CONSIDERABLE CAP OVER CNTRL IL THIS AFTERNOON. SFC DATA
SEEMS TO INDICATE THIS BOUNDARY IS STILL OVER CENTRAL IL AT THE
MOMENT AND SPC MESOANALYSIS AND OTHER SFC PARAMETER INDICATES THERE
IS SOME MOISTURE CONVERGENCE SOMEWHERE NEAR I-72 AT THE MOMENT.
UNFORTUNATELY THIS IS WHERE THE GREATEST CAPPING IS LOCATED AT.
HOWEVER...THE MAIN FRONT APPEARS TO STILL BE BACK WEST OF THE AREA
IN IOWA/MO. CURRENT RADAR AND SATELLITE LOOPS SHOW THAT CONVECTION
IS BEGINNING TO FIRE ON THE FRONT IN NRN MO WHERE CAPES HAVE
INCREASED OVER THE LAST SEVERAL HOURS AND THERE IS NOT CAP. 4KM WRF
MODEL SHOWS THIS DEVELOPMENT THIS AFTERNOON AND THEN BRINGS IT EAST
INTO THE CWA THIS EVENING. IN ADDITION...WRF MODEL SHOWS MORE
DEVELOPMENT LATER THIS EVENING ALONG ANOTHER BOUNDARY IN SOUTHERN IL
JUST SOUTH OF I-70. SO WITH FRONT STILL WEST...CAPE RETURNING IN
AREAS WEST...AND STORMS FIRING IN NRN MO...WILL KEEP POPS GOING FOR
THE WHOLE AREA TONIGHT. WILL HAVE CHC IN THE NORTHWEST AND INCREASE
TO LIKELY IN THE SOUTHWEST. FOR OVERNIGHT...WILL BEGIN TO PUSH POPS
EAST AND SOUTHEAST BUT STILL HANGING ON TO LIKELY'S IN THE
SOUTHEAST. WILL ALSO DIMINISH POPS TO NONE IN THE NORTHWEST.

BY TOMORROW MORNING...MOST PCPN WILL BE OUT OF THE AREA BUT WILL BE
HANGING ONTO A CHC IN THE EXTREME SOUTHEAST FOR IN THE MORNING ONLY.
BY AFTERNOON...THE FRONT SHOULD HAVE PUSHED FAR ENOUGH SOUTHEAST
THAT NO PCPN IS EXPECTED FOR THE REMAINDER OF THE DAY.

THEN A STRONG HIGH PRSS RIDGE WILL BUILD INTO THE MIDWEST AND BRING
NORTHERLY SFC WINDS AND A NORTHWEST MID LEVEL FLOW TO THE AREA FOR
THE REST OF THE PERIOD. THIS RIDGE WILL DOMINATE THE WEATHER OVER
THE AREA THROUGH 84HRS WITH DRY AND UNSEASONABLY COOL TEMPS FOR LATE
JUNE.

850 TEMPS WILL DROP TO AROUND +10C FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. THIS WILL MAKE TUE AND WED NIGHT THE COOLEST
PERIODS IN THE FORECAST. GUIDANCE TEMPS LOOKED REASONABLE THROUGH
THE PERIOD.

LONG TERM...THURSDAY THROUGH SUNDAY
SFC RIDGE WILL BE LOCATED OVER THE AREA THURSDAY MORNING WHILE THE
UPPER LEVEL RIDGE REMAINS WEST OVER THE CENTRAL PLAINS. THIS WILL
KEEP THE CWA DRY AND BELOW NORMAL FOR TEMPS THROUGH MOST OF THE
PERIOD. HOWEVER...BY THE WEEKEND...THE SFC HIGH WILL SHIFT TO THE
EASTERN COAST AND THE UPPER LEVEL RIDGE WILL BEGIN TO LAY OVER AND
EXTEND FROM THE SOUTHERN PLAINS TO THE NORTHEAST. AS MENTIONED
ABOVE...THE GFS IS THE OUTLIER AS IT BRINGS REMNANTS OF ALEX UP THE
WESTERN GULF AND INTO THE MISS RIVER VALLEY THROUGH THE
PERIOD...BRING RAIN INTO THE CWA FOR THE WEEKEND. HOWEVER THE
CONSENSUS IS TO KEEP WITH THE ECMWF WHICH BRING THE REMNANTS THROUGH
MEXICO AND INTO THE PLAINS AROUND THE RIDGE TOWARD THE WEEKEND. THIS
WOULD KEEP PCPN OUT OF THE CWA THROUGH INDEPENDENCE DAY...SUNDAY.
ANY PCPN SHOULD REMAIN WEST OF THE STATE THROUGH THE PERIOD.

TEMPS WILL ALSO BEGIN TO WARM AS THE RIDGE SHIFTS TO THE EAST
THROUGH THE WEEK. SO EXPECT THE RETURN OF WARM AND HUMID CONDITIONS
FOR BY THE WEEKEND. GUIDANCE TEMPS LOOKED REASONABLE BUT DO NOT
APPEAR WARM ENOUGH FOR SATURDAY...SO ADJUSTED UPWARDS THERE.

AUTEN
&&

.AVIATION...
ISSUED 615 PM CDT SUN JUN 27 2010

SFC CDFNT MOVG THRU ERN IA WL PASS THRU THE CNTL IL TAF SITES BEF
06Z MON. TSTMS ARE DVLPG ALG MULTIPLE SFC BNDRYS AHD OF MAIN
CDFNT...WITH A THUNDER THREAT FOR SPI/DEC/CMI TIL AROUND 03Z.
FURTHER N FOR PIA/BMI...PCPN WL BE MORE ISOLD AND DO NOT PLAN ON
INCLUDING A TEMPO UNLESS LATER RADAR TRENDS WARRANT. WL PUT IN A
VCTS FOR THEM. AFT FROPA...VFR CONDS WL BE ON TAP WITH DRIER AIR.
WLY/NWLY SFC WNDS 10-15 KT EXPCTD AFT 14Z MON WITH A FEW AFTN CU
PSBL.

04
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 27, 3:11 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT SUN JUN 27 2010

ILZ027>031-036-037-040-041-047>050-281100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
311 PM CDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...ALONG AND WEST OF THE ILLINOIS RIVER.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL ACCOMPANY THE PASSAGE OF A COLD
FRONT. THE STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN...BUT
ORGANIZED SEVERE WEATHER IS NOT EXPECTED. MOST OF THE STORMS
SHOULD BE OUT OF THE AREA BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER
DURING THE PERIOD. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>044-051>054-061-281100-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON-
SHELBY-
311 PM CDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
THIS EVENING...AND DIMINISH OVERNIGHT...AS A COLD FRONT PASSES
THROUGH THE AREA. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND
HEAVY RAIN...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-281100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
311 PM CDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED TONIGHT...AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. WHILE A FEW OF THE STORMS MAY
PRODUCE GUSTY WINDS AND HEAVY RAIN...ORGANIZED SEVERE WEATHER IS
NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LINGERING THUNDERSTORMS SHOULD DIMINISH MONDAY MORNING...AS THE
FRONT PUSHES FURTHER SOUTH OF THE AREA.

FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ045-046-055>057-281100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-VERMILION-
311 PM CDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS
EVENING...THEN DIMINISH OVERNIGHT...AS A COLD FRONT PASSES THROUGH
THE AREA. A FEW OF THE STORMS THIS EVENING WILL BE CAPABLE OF
PRODUCING SEVERE WEATHER...WITH DAMAGING WIND GUSTS THE MAIN
CONCERN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

GEELHART

In the hours before

Special weather statement, Jun 27, 4:34 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
434 PM CDT SUN JUN 27 2010

ILZ054-061-272215-
MOULTRIE-SHELBY-
434 PM CDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN SHELBY AND SOUTHEASTERN
MOULTRIE COUNTIES UNTIL 515 PM CDT...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKEWOOD...OR NEAR SHELBYVILLE...MOVING EAST
AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. INTENSE CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...
  WINDSOR...
  ALLENVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...CLARKSBURG...EAGLE CREEK STATE
PARK...WOLF CREEK STATE PARK...STRASBURG AND GAYS.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3957 8857 3955 8848 3938 8848 3930 8889
      3940 8894
TIME...MOT...LOC 2133Z 253DEG 23KT 3938 8884

AUTEN
Local storm report, Jun 27, 4:38 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
438 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             SHELBYVILLE             39.41N 88.80W
06/27/2010  M0.75 INCH       SHELBY             IL   LAW ENFORCEMENT

&&

25
Special weather statement, Jun 27, 5:15 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
515 PM CDT SUN JUN 27 2010

ILZ054-061-272300-
MOULTRIE-SHELBY-
515 PM CDT SUN JUN 27 2010

...SIGNIFICANT WEATHER ALERT FOR CENTRAL SHELBY AND SOUTHEASTERN
MOULTRIE COUNTIES UNTIL 600 PM CDT...

AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHELBYVILLE...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. INTENSE CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...
  WINDSOR...

OTHER LOCATIONS AFFECTED INCLUDE...CLARKSBURG...WOLF CREEK STATE
PARK...STRASBURG AND GAYS.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3955 8848 3937 8848 3931 8882 3943 8887
TIME...MOT...LOC 2215Z 254DEG 26KT 3938 8876

AUTEN
Local storm report, Jun 27, 5:47 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     3 S SHELBYVILLE         39.36N 88.80W
06/27/2010                   SHELBY             IL   LAW ENFORCEMENT

            TREE BLOWN DOWN ON COPELAND ROAD

&&

25
Local storm report, Jun 27, 5:52 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
552 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
06/27/2010  M1.06 INCH       SHELBY             IL   MESONET

            MEASURED IN 39 MINUTES. SWOP REPORT.

&&

25
Local storm report, Jun 27, 6:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     WINCHESTER              39.63N 90.46W
06/27/2010                   SCOTT              IL   LAW ENFORCEMENT

            TREE LIMBS DOWN AND ONE POWER LINE DOWN.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:27 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper41 min
Jun 27, 7:52 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper23 min
Jun 27, 7:57 PM CDTRiver Flood WarningILXClay, Richland5 days
Jun 27, 8:18 PM CDTAreal Flood AdvisoryILXClark, Crawford, Cumberland, Jasper6 hr
Jun 27, 8:43 PM CDTSevere Thunderstorm WarningILXClay, Richland47 min

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.